MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI AP KEEL OSTEOTOME; KNEE INSTRUMENT : CUTTING INSTRUMENTS

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI AP KEEL OSTEOTOME; KNEE INSTRUMENT : CUTTING INSTRUMENTS
Model Number 2024-46-010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that both gouges broke at the back of the handle.Both were broken during sterilization, not during surgery.Needs replacement both p1 to duke.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # : (b)(4).Investigation summary: examination of the returned device confirmed the reported breakage.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI AP KEEL OSTEOTOME
Common Device Name
KNEE INSTRUMENT : CUTTING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9604991
Report Number1818910-2020-02227
Device Sequence Number428916
Product Code HWM
UDI-Device Identifier10603295083160
UDI-Public10603295083160
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2024-46-010
Device Catalogue Number202446010
Device Lot NumberGM3764701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer01/23/2020
Initial Report FDA Received Date01/19/2020
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1